# SDR SWIA201334307

- Difficulty date: July 31, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 19,356 hours, 11,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT COCKPIT FLOOR BEAM CRACKED.  C-CHECK REPAIRED LT COCKPIT FLOOR BEAM IAW REO.
